# SDR USAABB97105

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Contl Unit
- Part number: 388250017
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SFO - FL 114, EN ROUTE SEA-PIT, WITH THE RIGHT IDG ON MEL AND THE APU OPERATING, THE APU QUIT RUNNING.  FLIGHT RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE APU FUEL CONTROL UNIT.  (M)
